# SDR AALA2019111079001

- Difficulty date: September 10, 2019
- Submitted: November 10, 2019
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 59,555 hours, 22,446 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725685400000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING REAR SPAR TRAILING EDGE UPPER SKIN LOWER SURFACE AT WX4392 AND RIB 7A. REPAIRED SKIN PER EA 299085.
